# SDR AALA201804069012

- Difficulty date: April 4, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 57,692 hours, 21,450 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Row 11
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER AROUND ROW 11 REPORTED SMELLING A BURNING ELECTRICAL ODOR AFTER TAKE OFF.  THE ODOR WENT AWAY AT 10,000 FT.  NO SMOKE OR ODOR VISABLE COCKPIT AND ALL INDICATIONS WERE NORMAL.  IAW CAPTAIN AND FLIGHT ATTENDANTS THE ODOR WAS NOT NOTICIABLE IN COCKPIT, GALLEY OR LAVATORIES.  ACCOMPLISHED CABIN ODOR CARD 26L00021001. NO ADVERSE FINDINGS IN ANY ELECTRICAL EQUIPMENT, LIGHTS, WIRING.  RAN PACKS FOR 2 HRS. NO ODOR.
